Journal of Cardiovascular Disease Research,2019,10,4,101-103.
Subcapsular liver hematoma is a rare condition defined as an accumulation of blood between Glisson’s capsule and the liver parenchyma, due to coagulation disorder, neoplasm, pregnancy, trauma, and iatrogenic causes. However, the etiopathogenesis of spontaneous hematoma is still unclear. Patients who undergo coronary intervention are especially vulnerable to bleeding complications due to use of dual antiplatelet agents. We report a case of 62-year-old man with subacute hepatic subcapsular hematoma that occurred after percutaneous coronary intervention; the patient was receiving dual antiplatelet therapy that included ticagrelor. Percutaneous drainage resulted in good outcomes in this patient. The coronary interventionist should watch for rare complications including acute bleeding in patients undergoing coronary intervention who are using dual antiplatelet therapy in order to significantly decrease morbidity and mortality.